Asymptotic behavior of trimmed sums

István Berkes, Lajos Horvath, Johannes Schauer

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages1150002-1-1150002-14
JournalStochastics and dynamics
Volume12
Issue number1
DOIs
StatusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Asymptotic behavior of trimmed sums. / Berkes, István; Horvath, Lajos; Schauer, Johannes.

In: Stochastics and dynamics, Vol. 12, No. 1, 2012, p. 1150002-1-1150002-14.

Research output: Contribution to journalArticleResearchpeer-review

Berkes, I, Horvath, L & Schauer, J 2012, 'Asymptotic behavior of trimmed sums', Stochastics and dynamics, vol. 12, no. 1, pp. 1150002-1-1150002-14. https://doi.org/10.1142/80219493712003602
Berkes, István ; Horvath, Lajos ; Schauer, Johannes. / Asymptotic behavior of trimmed sums. In: Stochastics and dynamics. 2012 ; Vol. 12, No. 1. pp. 1150002-1-1150002-14.
@article{06ee4393c6c0449da9132ed59940c310,
title = "Asymptotic behavior of trimmed sums",
author = "Istv{\'a}n Berkes and Lajos Horvath and Johannes Schauer",
year = "2012",
doi = "10.1142/80219493712003602",
language = "English",
volume = "12",
pages = "1150002--1--1150002--14",
journal = "Stochastics and dynamics",
issn = "0219-4937",
publisher = "World Scientific Publishing Co Pte Ltd",
number = "1",

}

TY - JOUR

T1 - Asymptotic behavior of trimmed sums

AU - Berkes, István

AU - Horvath, Lajos

AU - Schauer, Johannes

PY - 2012

Y1 - 2012

UR - http://www.worldscinet.com/sd/

UR - http://www.worldscinet.com/sd/12/preserved-docs/1201/S0219493712003602.pdf

U2 - 10.1142/80219493712003602

DO - 10.1142/80219493712003602

M3 - Article

VL - 12

SP - 1150002-1-1150002-14

JO - Stochastics and dynamics

T2 - Stochastics and dynamics

JF - Stochastics and dynamics

SN - 0219-4937

IS - 1

ER -